MathSciNet Relay Station
MathSciNet bibliographic data
MR1875143 57M50 (57M60 57N10)
McCullough, Darryl Isometries of elliptic 3-manifolds. J. London Math. Soc. (2) 65 (2002), no. 1, 167–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement